# SDR FDEA201409232716

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 35,381 hours, 19,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC LT NR 4 FROM Y0 TO LT LONGERON BEAM DELAMINATED AT FRAME 10 - 13.  REPLACED THE LONGERON BEAM SUPPORT IAW SRM51-40-21.  RESTORED THE FINISH TO FASTENER HEADS IAW SRM 51-75-10.
